Translator Disclaimer
Nov 2004 A Rigidity Theorem for Stable Minimal Hypercones
Neshan Wickramasekera
J. Differential Geom. 68(3): 433-514 (Nov 2004). DOI: 10.4310/jdg/1115669592

Abstract

We prove that any cone having vertex density strictly between 1 and 3, occurring as the weak limit of a sequence of oriented, immersed, stable minimal hypersurfaces and lying near a pair of hyperplanes must itself be a pair of hyperplanes.

Citation

Download Citation

Neshan Wickramasekera. "A Rigidity Theorem for Stable Minimal Hypercones." J. Differential Geom. 68 (3) 433 - 514, Nov 2004. https://doi.org/10.4310/jdg/1115669592

Information

Published: Nov 2004
First available in Project Euclid: 9 May 2005

zbMATH: 1085.53055
MathSciNet: MR2144538
Digital Object Identifier: 10.4310/jdg/1115669592

Rights: Copyright © 2004 Lehigh University

JOURNAL ARTICLE
82 PAGES


SHARE
Vol.68 • No. 3 • Nov 2004
Back to Top